# SDR 95ZZZX1127

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94101
- Make and model: Cessna 152
- Aircraft serial: 15285597
- Propeller: Mcauly 1A103TCM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Cracked
- Location: Prop
- Part time: 6,581 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ENGINE RUNNING ROUGH.  UPON REMOVING PROP SPINNER, THE FORWARD SPINNER BULKHEAD WAS FOUND CRACKED.  FURTHER INSPECTION REVEALED THE PROP HUB WAS COMPLETELY CRACKED THROUGH, FORE TO AFT, IN IRREGULAR PATTERN BEGINNING AT ONE BOLT HOLE ON AFT SIDE OF HUB TO FACE OF HUB.  PROP TRACK CHECKED OKAY.  AD 89-26-10 AND SB 169B HAD BEEN DONE AT 3727.6 HRS/9-13-89.
